... pharmacy tried to give me ones that looked different, so I changed pharmacys. Again the pill looked different. I am pregnant and worry about the pill having a different effect on me. This has never happened before. They said its just a different manufacturer, does that mean they use different chemicals or about the same. Sorry I sound so paranoid, but I don't want anything to hurt my baby
Hello, The citalopram should be fine as different manufacters do make them look different, maybe with different fillers, but the same medication. Nothing that would harm your baby if your OB approved you taking it. If you are still concerned talk with you OB.
I hoped this helped.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2011 • 2 answers
Posted 24 Apr 2012 • 2 answers
Posted 18 Jul 2012 • 1 answer
Posted 11 Aug 2012 • 5 answers
Posted 29 Jan 2015 • 3 answers